Is Serratiopeptidase the right medicine for Bartholin cyst?

default
Posted on Tue, 20 Jan 2015 in Pregnancy
Question: I have bartholin cyst to be drained by doctor. But she cannot mak it for the operation. So i took serratiopeptidase 5mg 2 tablets. Then i noticed there is a boil filled with blood on my labia. What should i do?
doctor
Answered by Dr. Sameer Kumar 16 minutes later
Brief Answer:
bartholin cyst marsuialization...required..explained....

Detailed Answer:
Hello,
thanks for contacting healthcaremagic.

If there was a bartholin cyst to be drained , then the intake of serratiopeptidase tabs ( just 2) shouldn't cause any form of bleeding into the cyst or cause a boil filled with blood to appear .
If the blood is seen in the cyst , then there is nothing else to be done presently but it is to be drained and marsupialized.
However the best way to diagnose it further would be to visit your physician for a local examination and if its spreading or increasing in size or associated with itching pain or rash, then it may be allergic reaction to tablets ( though unlikely).
It is difficult to make a diagnosis without examining the same, so visit your physician please./ or you may send a photograph of the lesion attached alongwith to help diagnosis.

regards
Dr.Sameer Kumar
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1656 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics ,  

Recent questions on  Skin rash

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

I have had a rash for a couple of weeks on my skin at my under arms, under my breasts,and a little on my stomach. It is starting to heal now, but a...

doctor1 MD

My 3 1/2 year old daughter has a rash all across the bottom of her back above her butt crack, going across horizontally. She says it hurts not...

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2